Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: Acne Question

  1. #1
    ripped4fsu's Avatar
    ripped4fsu is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    Houston
    Posts
    2,288

    Acne Question

    First off, how the hell are you guys?!? been a while (f***ing work!)
    hope you are all getting huge and getting laid!
    now to the question...

    I finished my 5th cycle in November, (TEST, D-bol, Eq)
    Near the end of my cycle, and all during clomid (and some even now) I broke out like a burger slammin' stressed out high-school freshman. This kinda freaked me out since I didn't have ANY acne with my first 4 cycles, (all some combo of the above mentioned AS, including winny)
    What gives? why did I get it now? and why so bad? I'm asking because I'm planning on a April 1 start date for my next cycle. (EQ, TEST, Winny)
    but I'm having second thoughts since I'm just too damn pretty to be pocked up with zitties....
    ideas?
    Last edited by ripped4fsu; 01-30-2003 at 03:00 PM.

  2. #2
    Polska's Avatar
    Polska is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    Ontario, Canada
    Posts
    3,129
    A lot of people report acne during clomid therapy. However, if this is the first time you've had such an outbreak (after 4 previous cycles) I'd look into other factors. These can be internal or external, or any combination of the two so it's very hard to pin-point an exact cause.

    Make sure you cleanse your face twice daily to remove buildup of oil, sweat, and other pore clogging shit. But I am sure you've hard all of this before. It might benefit you to try some Tea Tree Oil and/or Witch Hazel topically to help improve the condition. Exfoliating nightly with lemon juice also helps.

    If the condition doesn't improve or go away completly, I would look into some Accutane. Its worked wonders for many...

  3. #3
    tolinka's Avatar
    tolinka is offline Senior Member
    Join Date
    May 2002
    Location
    Israel...
    Posts
    1,152
    I know how you feel. After my first cycle, Omnadren and D-bol, I had the worst breakout a couple of weeks later. Well it started easy but became a whole lot worse. I never had major problems with acne, I had a baby skin. Now it's all red and I have some cystic also. Tried wasnig face, antibiotics, creams...nothing really helped, just slowed it down a little, but lost its effect after a while. If its a mild acne(non cystic) I suggest that you wash you face twice a day(morning-night) with Cetaphile. Then put on some Oxy preferbly 5% bp. It used to work for me in the past for mild acne. Whatever you do man, dont get on antibiotics, they will just make worse later. It happened to me.
    If its a (cystic acne) i recommend you to go to the derm and ask for Accutane. Nothing else. Acne is pain, harder to get laid...

    Peace

  4. #4
    ripped4fsu's Avatar
    ripped4fsu is offline Anabolic Member
    Join Date
    Jan 2002
    Location
    Houston
    Posts
    2,288
    thanks for the replies my Brothers,,, I've pretty much cleared up now,, so I'm glad to know if does go away,,, I was scared I fucked up my body chem and this was going to be a problem from now on. But I'm still having second thoughts about the spring cycle... Are some AS more prone to causing acne? I ask because I ran the TEST a little heavy and a little long last cycle so I'm thinking that may be the culprit.
    R.

  5. #5
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    Location
    Seattle
    Posts
    3,482

    accutane

    my brother had moderate acne when he was younger and was so fed up with he had my doctor prescribe it. at the start of his treatment, the acne approached a more severe stage, but then disappeared after about a month almost completely. during the time he was on it he had extremely dry and flaky skin and cracked lips that bled on occasion when he wasn't generous with chapstick/blistex. now, he doesn't have any acne, but the medicine caused him to not be able to tan any more as well as he used to be able to. he gets zits every once in a while now, but accutane is not the miracle cure everyone thinks it is. if you clear up the acne, several years down the line it is possible to break out much worse than you initially started and have to repeat the agonizing process again, perhaps multiple times with no guarantee it will work. accutane has some really fucked up permanent effects so i would seek another solution or let it go away by itself unless it is your last resort. just my opinion from firsthand experience.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •